MathSciNet Relay Station
MathSciNet bibliographic data
MR2216309 35P20 (35J25 35P15 35Q72 74Q05)
Gómez, D.; Lobo, M.; Nazarov, S. A.; Pérez, E. Spectral stiff problems in domains surrounded by thin bands: asymptotic and uniform estimates for eigenvalues. J. Math. Pures Appl. (9) 85 (2006), no. 4, 598–632.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement